Tramadol and grabbing life back

So after the meds I’m on and the pain I feel constantly ( some days worse than others) literally forcing me to balloon almost 4 stone in 2 years.. I was at my wits end.

Unless you have an illness like this you cannot possibly understand…

My daughter’s will tell you, I eat like a bird.. always have done, I don’t like sweets or chocolate and I am a vegetarian so no fatty fast food. It’s simply pain stopping me moving and the meds compounding to malabsorbtion issues, Leading to the “good stuff” getting away and the crap settling.

It’s not just me – Drs agree BUT what can they do? As far as they are concerned I’m just “unlucky”.

So.. on a side note just over 3 years ago my docs switched me from tramadol to plain paracetamol coupled with amitriptyline and because that didn’t stop the pain they added an antidepressant for good measure ( something I will not take as as far as I am concerned my fed up, dark places are completely justified.. it’s not a brain malfunction.. my life DID very violently collapse.. I’m allowed to be depressed).

But the pain continued..I am getting larger and slower and more depressed…

So I’ve found someone who can help by getting me Tramadol.. Now don’t get all irate – I’m not hooked…i.m no junky… I just need a break in the morning from the pain my legs are in

So I use it mornings only taken with all the other meds I always take, rub my thighs with Nurofen gel and wait.. about 20 minutes later I can walk….

When I say walk, I mean walk a distance I haven’t walked in years…

So for the last 8 days I’ve walked to the local coffee shop and back, as briskly as I can.

The plus side… a daily loss of just under 1lb in weight..

The down side… going to bed early (5-6.30pm) in abject pain.. terrible shakes in my muscles, burning in my legs and lower back..

I’m so annoyed.. I really need to shift this weight.. I truly believe life is for living.. I can’t live as a blob…

( no offense to blobs x )

I am going to so this for as long as I can… I need to grab some of the old me back..

I am sitting in Costa typing this on my phone ( another side effect of Tramadol use, I can use my fingers and hands more and for longer).

I don’t know… I really hope I can do this….

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s